# SDR QXEA2019031300113

- Difficulty date: March 10, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 22,215 hours, 23,804 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pin
- Condition: Corroded
- Location: Fire Bottle
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH - CHECK FIRE DETECT WARNING - RAN CHECK LIST APU FIRE BOTTLE INDICATES LOW. LANDING UNEVENTFUL. REMOVED FROM SERVICE. PLACED ON MEL 26-20-1. RETURNED TO SERVICE. MEL CLEARED 3/12. FOUND PINS ON 2600 J12 OF APU BOTTLE CONNECTOR FOR PRESSURE SWITCH TO BE CORRODED. INSPECTED 2600-P12 NO DEFECTS NOTED_ REF WM 26-23-00. R&R'D APU FIRE EXT. BOTTLE REF. AMM 26-23-01-000-801 & 26-23-01-400-801. OPS TEST GOOD. M PROC REVERSED. THIS CLEARS MEL/DMI. RETURNED TO SERVICE.
